# SDR FDEA200905081576

- Difficulty date: May 8, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 19,231 hours, 10,389 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327501820600
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK BETWEEN FRAME 50 AND FRAME 51, LBL 78 IS CORRODED.  REMOVED CORROSION ON TOP OF THE SEAT TRACK REF SRM 51-73-10.  MAX ALLOWABLE MATERIAL LOSS IS 0.028.  MEASURED MATERIAL LOSS IS 0.005.  FOUND TO BE WITHIN LIMITS REF SRM 53-10-16.  ALODINED SEAT TRACK REF SRM 51-21-10.  PRIMED AND PAINTED SEAT TRACK REF SRM 51-28-10.
